# SDR 2004F00027

- Difficulty date: January 24, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N1566C
- Make and model: Beech 1900C
- Aircraft serial: UC36
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1144100266
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED MULTIPLE CRACKS ON THE FORWARD PRESSURE BULKHEAD, LOWER RT CORNER OF P/N 114-410026-6 WEB ASSY, AT THE UPPER END OF STIFFENER P/N 114-410026-55 AND AT STATION 84.  THIS CRACK WAS APPROX 2 INCHES LONG.  ANTICIPATE FINDING THAT THERE WAS A RIVET MISSING AT MANUFACTURE THAT WOULD ATTACH P/N 114-410026-23 STIFFENER TO ANGLE P/N 114-410026-9.  (M)
